side effects

Troubleshooting injection site reactions with Thymosin Alpha-1

I'm currently on week 4 of my Thymosin Alpha-1 protocol (1mg twice weekly) for immune support. While I feel great—my seasonal allergies are almost non-existent this year—I'm getting these persistent, itchy red welts at the injection site that last for about 48 hours. I'm using a 30g insulin syringe and rotating sites between my stomach and thighs. Is this a common reaction to the peptide itself, or could it be the bacteriostatic water? I've tried icing the area before and after, but it doesn't seem to help much. Any tips from those who have run this long-term? I really don't want to stop because the immune benefits have been a game changer for me.

23
FastingFan9906Oct 28, 2026 1 comments
PeptidePioneer_88Oct 29

It is great to hear that your immune support protocol is working well, but those persistent welts can definitely be frustrating. While some level of site irritation is common with subcutaneous injections, persistent welts often suggest either a minor local immune response to the peptide concentration or a sensitivity to the benzyl alcohol found in bacteriostatic water. Since TA1 is an immunomodulator, it can occasionally trigger localized histamine release at the site of administration. To troubleshoot, try increasing the volume of bacteriostatic water to further dilute the peptide, ensuring the injection is strictly subcutaneous and not hitting muscle. Also, consider checking the pH of your reconstituted solution or switching to a different batch of bac water to rule out contamination or filler sensitivities. If the reaction continues to persist or grow in size, it is worth discussing the injection technique or a potential sensitivity with a professional. Remember that this is just community experience and not medical advice.

Choose your region

Where are you located?

We operate two completely separate platforms — different doctors, pharmacies, products, and prices. Pick once and we'll remember.

You can switch regions anytime from the top nav.